# SDR SWIA200819574

- Difficulty date: April 28, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 14,697 hours, 12,721 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 873040
- Condition: Malfunctioned
- Location: Left
- Part time: 17,136 hours, 14,045 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6723 - LEFT ITT CLIMBED TO 903°C AND TAKEOFF WAS ABORTED.  REPLACED LEFT ENGINE ASSEMBLY IAW AMM 71-00-00.  OPS CHECK AND LEAK CHECK GOOD.
